# SDR RAIA2009012000001

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 25,996 hours, 22,134 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 T/R DISAGREE ON TAKEOFF.  MAINTENANCE DEFERRED NR 1 T/R PER MEL MAINTENANCE PROCEDURE.
